On Galois groups over pythagorean and semi-real closed fields

Ido Efrat, Dan Haran

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We call a field K semi-real closed if it is algebraically maximal with respect to a semi-ordering. It is proved that (as in the case of real closed fields) this is a Galois-theoretic property. We give a recursive description of all absolute Galois groups of semi-real closed fields of finite rank.

Original languageEnglish
Pages (from-to)57-78
Number of pages22
JournalIsrael Journal of Mathematics
Volume85
Issue number1-3
DOIs
StatePublished - 1 Feb 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'On Galois groups over pythagorean and semi-real closed fields'. Together they form a unique fingerprint.

Cite this